Lipowa 41, 15-424 Bialystok, Poland
Institute of Mathematics, University of Bialystok
Dobrogowska A., Odzijewicz A.
Integrable Relativistic Systems Given by Hamiltonians with Momentum-spin-orbit Coupling
2012, vol. 17, no. 6, pp. 492-505
In the paper we investigate evolution of the relativistic particle (massive and massless) with spin defined by Hamiltonian containing the terms with momentum-spin-orbit coupling. We integrate the corresponding Hamiltonian equations in quadratures and express their solutions in terms of elliptic functions.